# SDR UPS02839423

- Difficulty date: September 12, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A DIV TO SBN. EN ROUTE TO ORD AFT CARGO COMPARTMENT FIRE WARNING LIGHT ON IN FLIGHT.  CREW DECLARED EMERGENCY.  R&R CENTRAL CONTROL UNIT.  OPS CHECK GOOD PER MM26-18-01.
